# SDR IPXA2016030200254

- Difficulty date: February 5, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: AEA0349509
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN LONGERON 20R FWD END FITTING AT F/S 1219 HAS CORROSION.REMOVED, FABRICATED AND INSTALLED REPLACEMENT FWD END FITTING AT L20R F/S 1219 IAW SRM 51-33-01.
